# SDR R61A2018112621176

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 29,462 hours, 22,913 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Jumper
- Condition: Abnormal
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED PRESN MAN FAIL AND PRESN AUTO FAIL MESSAGES SIMULTANEOUSLY WITH SEVERAL CABIN PRESSURE BUMPS. ALSO RECEIVED CABIN DIFF PRESS FAIL. DECLARED EMERGENCY, DIVERTED TO JFK, LANDED WITHOUT INCIDENT. LOWERED RESISTANCE TO BONDING JUMPER CONTACT, OPS CHECK GOOD IAW AMM 21-31-00-710-801-A/500.
